Alert archive / Iowa / Flash Flood Warnings in 2004

Flash Flood Warning 12, NWS Des Moines, IA

May 22, 2004Tama County, Iowa

NWS Des Moines, IA issued this flash flood warning at May 22, 2004, 9:31 PM CDT for Tama County, Iowa. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2004, 9:31 PM CDT (02:31 UTC)
Expired
May 23, 2004, 12:15 PM CDT
In force
15 hr
Issued by
NWS Des Moines, IA
Area
Counties, with a storm outline in the text

County Tama County, IA

The radar

The Des Moines radar (KDMX), 106 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 2.5 hours before the alert went out and 310 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2004-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2004-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
642 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDMX 230232
FFWDMX
IAC171-230515-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
931 PM CDT SAT MAY 22 2004

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  TAMA COUNTY IN CENTRAL IOWA

* UNTIL 1215 AM

* AT 926 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
THUNDERSTORMS WITH FLASH FLOOD PRODUCING RAINS MOVING INTO THE 
WARNING AREA.

* THUNDERSTORMS ARE CONTINUOUSLY REDEVELOPING...RESULTING IN   
EXCESSIVE RAINFALL. RAINFALL RATES WILL AVERAGE 1 TO 3 INCHES PER   
HOUR. FLASH FLOODING HAS BEEN REPORTED IN STORY AND MARSHALL 
COUNTIES.

WARNING LOCATIONS INCLUDE...
CLUTIER...DYSART...ELBERON...GARWIN...GLADBROOK...LINCOLN...MONTOUR 
...TAMA...TOLEDO...TRAER...AND VINING

FLASH FLOODS OCCUR QUICKLY...MOVE TO HIGHER GROUND. AVOID WATER
COVERED ROADS...THE ROAD MAY BE WASHED OUT. LESS THAN ONE FOOT OF
FAST FLOWING WATER CAN SWEEP AN AUTOMOBILE OFF THE ROAD.

LAT...LON 4230 9277 4191 9280 4200 9229 4230 9230

$$

GRAMS
2 follow-up statements
000 
WGUS73 KDMX 230313
FFSDMX
IAC009-015-027-049-073-077-099-127-153-169-171-230515-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1013 PM CDT SAT MAY 22 2004

...A FLASH FLOOD WARNING CONTINUES FOR TAMA...CARROLL...GREENE...
BOONE...MARSHALL...STORY...JASPER...POLK...GUTHRIE...AUDUBON AND 
DALLAS COUNTIES UNTIL 1215 AM CDT SUNDAY...

AT 1007 PM...AMATEUR RADIO AND LAW ENFORCEMENT HAVE REPORTED FLASH 
FLOODING IN NORTHERN POLK...NORTHERN DALLAS...STORY...MARSHALL
...SOUTHERN BOONE AND AUDUBON COUNTIES SINCE 9 PM. 

THUNDERSTORMS WERE CONTINUOUSLY MOVING OVER THE SAME AREA. THE 
GROUND IS ALREADY SATURATED BY RAINFALL IN THE WARNING AREA...AND 
ADDITIONAL RAIN WILL CONTINUE TO PRODUCE SIGNIFICANT RUNOFF INTO 
SWOLLEN WATERWAYS. THUNDERSTORMS ARE EXPECTED TO PRODUCE RAINFALL 
RATES OF 1 TO 3 INCHES PER HOUR. SEVERAL AREAS HAVE ALREADY RECEIVED 
2 TO 4 INCHES OF RAINFALL THIS EVENING...INCLUDING MARSHALLTOWN AND 
AMES.

FLASH FLOODS OCCUR QUICKLY...MOVE TO HIGHER GROUND. AVOID WATER
COVERED ROADS...THE ROAD MAY BE WASHED OUT. LESS THAN ONE FOOT OF
FAST FLOWING WATER CAN SWEEP AN AUTOMOBILE OFF THE ROAD.

LAT...LON 4226 9231 4196 9239 4188 9278 4153 9307
          4150 9511 4213 9510 4222 9285 4227 9250

$$

GRAMS
000 
WGUS73 KDMX 230419
FFSDMX
IAC009-013-015-027-049-073-077-099-127-153-169-171-230515-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1118 PM CDT SAT MAY 22 2004

...A FLASH FLOOD WARNING CONTINUES FOR TAMA...CARROLL...
GREENE...BOONE...MARSHALL...STORY...JASPER ...POLK...GUTHRIE... 
AUDUBON AND DALLAS COUNTIES UNTIL 1215 AM...AND FOR BLACK HAWK 
COUNTY UNTIL 215 AM.

AT 1109 PM...AMATEUR RADIO AND LAW ENFORCEMENT HAVE REPORTED FLASH 
FLOODING IN STORY...BLACK HAWK...DALLAS...AND AUDUBON COUNTIES SINCE 
10 PM. NUMEROUS ROADS HAVE BEEN CLOSED IN THESE AREAS AND TRAVEL IS 
NOT RECOMMEND IN DALLAS COUNTY. CREEKS IN SOUTHERN STORY COUNTY HAVE 
RISEN TO BANK FULL.

THUNDERSTORMS ARE CONTINUOUSLY REDEVELOPING OVER THE WARNING 
AREA...RESULTING IN EXCESSIVE RAINFALL. RAINFALL RATES WILL AVERAGE 
A HALF INCH TO ONE AND A HALF INCHES PER HOUR. THIS WILL PRODUCE 
FLASH FLOODING IN AREAS THAT HAVE ALREADY SEEN 2 TO 5 INCHES OF 
RAINFALL TONIGHT.

FLASH FLOODS OCCUR QUICKLY...MOVE TO HIGHER GROUND. AVOID WATER
COVERED ROADS...THE ROAD MAY BE WASHED OUT. LESS THAN ONE FOOT OF
FAST FLOWING WATER CAN SWEEP AN AUTOMOBILE OFF THE ROAD.

LAT...LON 4267 9205 4188 9232 4186 9281 4154 9287
          4151 9507 4220 9509 4222 9278 4230 9252
          4263 9252

$$

GRAMS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at May 22, 2:09 PM CDT, 7 hours 22 minutes earlier.

Area forecast discussion, May 22, 2:09 PM CDT, 7 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
209 PM CDT SAT MAY 22 2004

.DISCUSSION...
MAIN CONCERNS FOR EARLY IN THE FORECAST PERIOD WILL BE CONVECTION
THROUGH MONDAY. TODAY OUTFLOW BOUNDARY FROM MORNING CONVECTION
BEGINNING TO ERODE OVER NORTHERN MISSOURI WITH A MORE SOUTHERLY PUSH
BECOMING APPARENT. NEXT IN ROUND OF SHORTWAVES NOW ENTERING MIDWEST.
STATIONARY BOUNDARY OVER NORTHERN IOWA BEGINNING TO SAG SOUTH WITH
BOUNDARIES PRIMED TO CONVERGE. EXPLOSIVE THUNDERSTORM DEVELOPMENT
APPEARS LIKELY AND FROM 18Z OAX SOUNDING...CAP IS ERODING.
SUPERCELLS ARE LIKELY WITHIN THE FIRST SEVERAL HOURS OF INITIATION
LATE THIS AFTERNOON AND EVENING. LARGE HAIL AND TORNADOES WILL BE
THE MAIN THREATS EARLY ON. HEAVY RAIN WILL BE A CONCERN WITH THE
POSSIBILITY OF TRAINING STORMS EARLY. 65-70KT 850MB JET CRANKS UP
TONIGHT WITH GOOD CONVERGENCE OVER IOWA AND PLENTY OF MOISTURE FEED.
CONVECTION SHOULD FORM INTO AN MCS AND TRAVEL ACROSS THE
NORTHWESTERN 2/3 OF THE FORECAST AREA. WIDESPREAD 1-2 INCH AMOUNTS
LIKELY WITH LOCALLY HEAVIER POSSIBLE.  LOW TRACKS ACROSS CNTRL IA
SUNDAY...POSSIBLE THUNDERSTORMS DEVELOPING ALONG COLD FRONT ACROSS
EAST. MORE THUNDERSTORMS EXPECTED MONDAY AS NEXT SYSTEM ARRIVES.

ACTIVITY FINALLY COMES TO AN END BY TUESDAY WITH COOLER AND DRY
CONDITIONS EXPECTED. KEPT NEXT CHANCE FOR PRECIPITATION FRIDAY.
ENSEMBLES NOT IN AGREEMENT ON SHORTWAVE TOWARDS THE END OF THE WEEK
AND REMAIN CONSISTENT FOR END OF EXTENDED PERIOD.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH TONIGHT NORTH OF
INTERSTATE 80.

&&

DONAVON
Hazardous weather outlook, May 22, 3:27 PM CDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
327 PM CDT SAT MAY 22 2004

IAZ004>007-015>017-024>028-036>039-048>050-060>062-231100-
BLACK HAWK-BREMER-BUTLER-CERRO GORDO-EMMET-FRANKLIN-GRUNDY-HAMILTON-
HANCOCK-HARDIN-HUMBOLDT-JASPER-KOSSUTH-MARSHALL-PALO ALTO-POLK-
POWESHIEK-STORY-TAMA-WINNEBAGO-WORTH-WRIGHT-
327 PM CDT SAT MAY 22 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF CENTRAL AND NORTHERN
IOWA...NORTH AND EAST OF A LINE FROM EMMETSBURG...TO DES MOINES...TO
GRINNELL.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE WEATHER FROM 6 PM TONIGHT
THROUGH THE REST OF THE NIGHT.  THREATS INCLUDE VERY LARGE HAIL AND
DAMAGING STRAIGHT LINE WINDS. ISOLATED TORNADOES ARE ALSO POSSIBLE
DURING THE EVENING HOURS. FLASH FLOODING IS ALSO POSSIBLE...
ESPECIALLY ACROSS AREAS ALONG AND NORTH OF HIGHWAY 20 THAT WERE HARD
HIT BY RECENT RAINS. ISOLATED 3 TO 5 INCH RAINFALL TOTALS ARE
POSSIBLE BY SUNDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A THUNDERSTORM COMPLEX...WITH SOME EMBEDDED SEVERE
THUNDERSTORMS POSSIBLE...WILL LIKELY BE ONGOING EARLY SUNDAY
MORNING. SEVERE WEATHER IS POSSIBLE AGAIN SUNDAY AFTERNOON AND
MONDAY AFTERNOON AND NIGHT.

.SPOTTER ACTIVATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT FOR BOTH SEVERE WEATHER AND
FLOODING REPORTS. SPOTTER ACTIVATION MAY ALSO BE NEEDED AGAIN ON
SUNDAY AND MONDAY.

IAZ023-033>035-044>047-057>059-231100-
AUDUBON-BOONE-CALHOUN-CARROLL-CRAWFORD-DALLAS-GREENE-GUTHRIE-
POCAHONTAS-SAC-WEBSTER-
327 PM CDT SAT MAY 22 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF WEST
CENTRAL INTO CENTRAL IOWA...ALONG AND WEST OF A LINE FROM AUDUBON...
TO PERRY...TO POCAHONTAS.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE WEATHER FROM 600 PM THROUGH
THE NIGHT. THREATS INCLUDE VERY LARGE HAIL AND DAMAGING STRAIGHT LINE
WINDS. CONDITIONS ARE ALSO VERY FAVORABLE FOR TORNADOES DURING THE
EVENING. FLASH FLOODING IS ALSO POSSIBLE...ESPECIALLY ACROSS AREAS
ALONG AND NORTH OF HIGHWAY 20 THAT WERE HARD HIT BY RECENT RAINS.
ISOLATED 3 TO 5 INCH RAINFALL TOTALS ARE POSSIBLE BY SUNDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AND NIGHT.

.SPOTTER ACTIVATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT FOR BOTH SEVERE
WEATHER AND FLOODING REPORTS. SPOTTER ACTIVATION MAY ALSO BE NEEDED
MONDAY AFTERNOON AND NIGHT.

IAZ073>075-084>086-092>097-231100-
APPANOOSE-DAVIS-DECATUR-LUCAS-MAHASKA-MARION-MONROE-RINGGOLD-TAYLOR-
WAPELLO-WARREN-WAYNE-
327 PM CDT SAT MAY 22 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF SOUTHERN IOWA.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE WEATHER FROM 600 PM TONIGHT
THROUGH THE REST OF THE NIGHT.  THREATS INCLUDE VERY LARGE HAIL AND
DAMAGING STRAIGHT LINE WINDS.  CONDITIONS ARE ALSO FAVORABLE FOR
STRONG TORNADOES.  EVENING HOURS. ISOLATED FLASH FLOODING CANNOT BE
RULED OUT...BUT IS NOT LIKELY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON AND AGAIN
MONDAY AFTERNOON AND NIGHT.

.SPOTTER ACTIVATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. SPOTTER ACTIVATION MAY ALSO
BE NEEDED AGAIN ON SUNDAY AFTERNOON AND MONDAY.

IAZ070>072-081>083-231100-
ADAIR-ADAMS-CASS-CLARKE-MADISON-UNION-
327 PM CDT SAT MAY 22 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF SOUTHERN IOWA.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE WEATHER FROM 600 PM THIS
EVENING THROUGH THE REST OF THE NIGHT.  THREATS INCLUDE VERY LARGE
HAIL AND DAMAGING STRAIGHT LINE WINDS. CONDITIONS ARE ALSO VERY
FAVORABLE FOR STRONG TORNADOES DURING THE EVENING. ISOLATED FLASH
FLOODING CANNOT BE RULED OUT...BUT IS NOT LIKELY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SEVERE WEATHER IS POSSIBLE MONDAY AFTERNOON AND NIGHT.

.SPOTTER ACTIVATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT. SPOTTER ACTIVATION
MAY ALSO BE NEEDED MONDAY AFTERNOON AND NIGHT.

In the hours before

Local storm report, May 22, 9:01 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
901 PM CDT SAT MAY 22 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0858 PM     TORNADO          1 S LE GRAND            41.99N 92.78W
05/22/2004                   MARSHALL           IA   LAW ENFORCEMENT

            TORNADO DOWN 1 MI SOUTH OF LE GRAND

&&

DR
Local storm report, May 22, 9:09 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
909 PM CDT SAT MAY 22 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0906 PM     TORNADO          2 W ALLEMAN             41.82N 93.65W
05/22/2004                   POLK               IA   BROADCAST MEDIA

            TORNADO 2 MI WEST OF ALLEMAN

&&

DR
Local storm report, May 22, 9:17 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
917 PM CDT SAT MAY 22 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0913 PM     TORNADO          JOHNSTON                41.69N 93.70W
05/22/2004                   POLK               IA   LAW ENFORCEMENT

&&

DR
Local storm report, May 22, 9:21 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
921 PM CDT SAT MAY 22 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TORNADO          1 S GARWIN              42.08N 92.68W
05/22/2004                   TAMA               IA   LAW ENFORCEMENT

            TORNADO DOWN 1 MI SO OF GARWIN

&&

DR
Local storm report, May 22, 9:24 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
924 PM CDT SAT MAY 22 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0923 PM     FLASH FLOOD      AMES                    42.02N 93.63W
05/22/2004                   STORY              IA   TRAINED SPOTTER

            6 IN. OF WATER OVER THE AIRPORT ROAD AT AMES.

&&

DR
Local storm report, May 22, 9:26 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
926 PM CDT SAT MAY 22 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0923 PM     TORNADO          ALLEMAN                 41.82N 93.61W
05/22/2004                   POLK               IA   PUBLIC

            TORNADO DOWN WITH DEBRIS

&&

DR

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:00 PM CDTTornado WarningDMXAdair30 min
May 22, 7:01 PM CDTTornado WarningDMXAdair29 min
May 22, 7:04 PM CDTSevere Thunderstorm WarningDMXAudubon26 min
May 22, 7:06 PM CDTTornado WarningDMXPolk, Story54 min
May 22, 7:10 PM CDTTornado WarningDMXDallas, Guthrie50 min
May 22, 7:13 PM CDTFlash Flood WarningDMXBoone, Story92 min
May 22, 7:14 PM CDTTornado WarningDMXAudubon31 min
May 22, 7:14 PM CDTTornado WarningDMXGreene, Guthrie46 min
May 22, 7:23 PM CDTTornado WarningDMXMadison37 min
May 22, 7:31 PM CDTTornado WarningDMXGuthrie44 min
May 22, 7:49 PM CDTTornado WarningDMXJasper, Marshall56 min
May 22, 7:51 PM CDTTornado WarningDMXDallas39 min
May 22, 7:57 PM CDTTornado WarningDMXStory33 min
May 22, 8:18 PM CDTTornado WarningDMXPolk57 min
May 22, 8:21 PM CDTFlash Flood WarningDMXAudubon, Boone, Carroll, Dallas, Greene, Guthrie and 4 more16 hr
May 22, 8:29 PM CDTTornado WarningDMXDallas16 min
May 22, 8:31 PM CDTSevere Thunderstorm WarningDMXDallas, Guthrie44 min
May 22, 8:41 PM CDTTornado WarningDMXTama49 min
May 22, 8:43 PM CDTTornado WarningDMXMarshall47 min
May 22, 9:09 PM CDTTornado WarningDMXPolk, Story36 min
May 22, 9:14 PM CDTTornado WarningDMXDallas31 min
May 22, 9:16 PM CDTSevere Thunderstorm WarningDMXAudubon44 min
May 22, 9:27 PM CDTTornado WarningDMXMarshall, Tama63 min
May 22, 10:00 PM CDTSevere Thunderstorm WarningDMXCass45 min
May 22, 10:14 PM CDTSevere Thunderstorm WarningDMXBlack Hawk46 min
May 22, 10:22 PM CDTFlash Flood WarningDMXBlack Hawk16 hr
May 22, 10:23 PM CDTSevere Thunderstorm WarningDMXPolk, Story52 min
May 22, 10:24 PM CDTSevere Thunderstorm WarningDMXAdair36 min
May 22, 10:46 PM CDTSevere Thunderstorm WarningDMXCass29 min
May 22, 10:48 PM CDTSevere Thunderstorm WarningDMXAdams, Taylor57 min
May 22, 10:55 PM CDTSevere Thunderstorm WarningDMXGuthrie50 min
May 22, 10:57 PM CDTSevere Thunderstorm WarningDMXAdair48 min
May 22, 11:09 PM CDTSevere Thunderstorm WarningDMXMadison, Ringgold, Union51 min
May 22, 11:20 PM CDTSevere Thunderstorm WarningDMXDallas55 min
May 22, 11:31 PM CDTSevere Thunderstorm WarningDMXClarke, Decatur44 min
May 22, 11:36 PM CDTSevere Thunderstorm WarningDMXPolk, Warren54 min
May 22, 11:54 PM CDTTornado WarningDMXWarren36 min
May 23, 12:07 AM CDTTornado WarningDMXJasper, Marion53 min
May 23, 12:22 AM CDTSevere Thunderstorm WarningDMXLucas23 min
May 23, 12:35 AM CDTSevere Thunderstorm WarningDMXMahaska, Poweshiek55 min

Nearby

Flash Flood Warnings in Iowa, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.